# SDR 98ZZZX3182

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88QT
- Make and model: Cessna 441
- Aircraft serial: 4410228
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 500515
- Condition: Failed
- Location: Rt Mlg
- Part time: 1,489 hours
- Component: Bfgoodrich, 31372
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A NOTICEABLE TREMBLE ON LANDING, THE AIRCRAFT WAS PARKED AND CHOCKED.  AFTER AN HOUR, THE RIGHT MAIN TIRE WAS GOING FLAT; UPON FURTHER INSPECTION, THE RIGHT MAIN TIRE WAS BULGING AROUND THE INNER BEAD AREA.  THE INNER WHEEL (RIM) WAS MISSING A PIECE FROM THE BRAKE DISC KEY SLOT.  UPON DISC ASSEMBLY, REMOVED A 4 TO 5 INCH CHUNK OUT OF THE WHEEL RIM THAT HAD CRACKED.  SLIGHT DAMAGE HAD OCCURRED TO BRAKE HOUSING.
